# SDR N6WA2017120701

- Difficulty date: December 7, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N168GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10272
- Aircraft time: 23,898 hours, 16,190 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fan
- Condition: Iced
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

N1 FAN VIBRATION IN THE YELLOW, NOT CONTROLLABLE, LEFT ENGINE SHUT DOWN.     AFTER AC LANDED FOUND ICE ON SEVERAL FAN BLADES. RAN ENGINE FOR VIBE TEST , AC PASSED VIBE TEST . VIBE WAS BELOW 0.1. INSPECTED FWD AND AFT FAN NO DEFCTS NOTED REF TO CRJ700 AMM 30-22-01 AND 72-21-02
